Volumes and issues

Number 1 Number 2
Pages 3-14
Hossein Abdollahzadeh Ahangar, Jafar Amjadi, S. Mahmood Sheikholeslami, Vladimir Samodivkin, L. Volkmann
Twin Roman domination number of a digraph
Download: mmn_1178.pdf - details
Pages 15-27
Bashir Ahmad, Sotiris Ntouyas
Initial value problems for functional and neutralfunctional Hadamard type fractional differential inclusions
Download: mmn_1632.pdf - details
Pages 29-34
Tariq Al-Hawary, B. A. Frasin, M. Darus
Coefficient inequality for certain classes of analytic functions
Download: mmn_768.pdf - details
Pages 35-41
yasin yazlik, musa basbuk
On the sum of reciprocal generalizedbi-periodic Fibonacci numbers
Download: mmn_1667.pdf - details
Pages 43-56
Gabriella Bognár, Zoltán Csáti
Spectral method for time dependent Navier-Stokes equation
Download: mmn_1815.pdf - details
Pages 57-67
Octavia-Maria Bolojan, Sorin Mureşan
Some remarks on the bilocal problem
Download: mmn_1840.pdf - details
Pages 69-84
Ivanna Bondar
Weakly nonlinear impulsive boundaryvalue problems forsystems of integro-differential equations
Download: mmn_1897.pdf - details
Pages 85-100
Jhon J. Bravo, Carlos A. Gómez, Florian Luca
Powers of two as sums of two $k-$Fibonacci numbers
Download: mmn_1505.pdf - details
Pages 101-110
Coefficient estimates for a new subclass of analytic and bi-univalent functions defined by convolution
Download: mmn_1162.pdf - details
Pages 111-118
Ivan Chajda, Helmut Länger
Groupoids corresponding to relational systems
Download: mmn_818.pdf - details
Pages 119-132
Kewang Chen, Wenjun Liu, Jaekeun Park
Modified models for love and their dynamical properties
Download: mmn_1789.pdf - details
Pages 133-138
Snigdha Bharati Choudhury, A. Behera
Cayley's theorem and Adams completion
Download: mmn_1502.pdf - details
Pages 139-150
Sergey Chuiko
Weakly nonlinear boundary value problem for a matrix differential equation
Download: mmn_1312.pdf - details
Pages 151-169
S. S. Dragomir
Integral inequalities for convex functions and applications for divergence measures
Download: mmn_1694.pdf - details
Pages 171-185
Themba Dube
Higher order $Z$-ideals in commutative rings
Download: mmn_1686.pdf - details
Pages 187-199
Ishak Altun, Gonca Durmaz
Fixed point results for $\alpha$-admissible multivalued $f$-contractions
Download: mmn_1478.pdf - details
Pages 201-208
Nuh Durna, Mustafa Yildirim
Generalized terraced matrices
Download: mmn_1272.pdf - details
Pages 209-230
Ahmed Elaiw, A. Alhejelan, A. M. Shehata
Stability of humoral immunity virus infection model with general incidence rate and distributed delays
Download: mmn_1083.pdf - details
Pages 231-244
Ahmed Elaiw
Global analysis of a cocirculating target cells HIV model withdifferential drug efficacy and nonlinear incidence rate
Download: mmn_1287.pdf - details
Pages 245-254
Mohamed Abdel Latif, Ahmed Elsaid, Marwa Maneea
Similarity solutions of fractional order heat equations with variable coefficients
Download: mmn_1610.pdf - details
Pages 255-266
Ovidiu Furdui
Multiple fractional part integrals and Euler's constant
Download: mmn_748.pdf - details
Pages 267-279
Ahmet Gökdoğan, Emrah Ünal, Ercan Çelik
Existence and uniqueness theorems for sequential linear conformable fractional differential equations
Download: mmn_1635.pdf - details
Pages 281-291
Eszter Gselmann, Anna Kelemen
Stability in the class of first order delay differential equations
Download: mmn_1148.pdf - details
Pages 293-304
Andreja Tepavcevic, Eszter Horvath, Branimir Seselja
A note on lattice variant of thresholdness of Boolean functions
Download: mmn_1485.pdf - details
Pages 305-325
zhenhai liu
Existence results for Riemann-Liouville fractional evolution inclusions
Download: mmn_1360.pdf - details
Pages 327-338
jing zhao
On stochastic subdifferential systems driven by standard Brownian motion
Download: mmn_1688.pdf - details
Pages 339-355
Rabha Ibrahim, J. Sokol
Linear operator associated with the generalizedfractional differential operator
Download: mmn_1199.pdf - details
Pages 357-364
Yavar Irani
On the finiteness of bass numbers of localcohomology modules over regular local rings
Download: mmn_1811.pdf - details
Pages 365-379
Huseyin ISIK
Generalized weakly $\alpha$-contractive mappings and applications to ordinary differential equations
Download: mmn_1384.pdf - details
Pages 381-397
Ilkay Yaslan Karaca, Fatma Tokmak Fen
Existence of positive solutions to $n$th-order $p$-Laplacian boundary value problems with integral boundary conditions
Download: mmn_1137.pdf - details
Pages 399-411
Locally decomposable golden tangent bundles with Cheeger-Gromoll metric
Download: mmn_1534.pdf - details
Pages 413-420
Mohammad Fozouni, Javad Laali
Closed ideals with bounded $\Delta$-weak approximate identities in some certain Banach algebras
Download: mmn_1427.pdf - details
Pages 421-440
Hua Mao
Characterizations of atomistic complete finite lattices relative to geometric ones
Download: mmn_677.pdf - details
Pages 441-455
Ahmad Yousefian Darani, Hojjat Mostafanasab
2-irreducible and strongly 2-irreducible ideals of commutative rings
Download: mmn_1490.pdf - details
Pages 457-470
Farrukh Mukhamedov, Muhammad Hafizuddin Mohd Taha
On volterra and orthogonality preserving quadratic stochaistic operators
Download: mmn_1090.pdf - details
Pages 471-481
hamza çalışıcı, emine önal, ergül türkmen
Modules that have a weak supplement in every extension
Download: mmn_1424.pdf - details
Pages 483-500
Pan Jinsong, Tong Lijuan
Weighted boundedness of multilinear operator associated to multiplier operator for the extreme cases
Download: mmn_1472.pdf - details
Pages 501-516
Adrian Petruşel, Gabriela Petrusel, Bessem Samet
A study of the coupled fixed point problem for operators satisfying a max-symmetric condition in b-metric spaces with applications to a boundary value problem
Download: mmn_1871.pdf - details
Pages 517-532
Simon Cowell, Philippe Poulin
de Branges spaces with bi-Lipschitz phase for large distances
Download: mmn_1797.pdf - details
Pages 533-551
Stojan Radenovic, K.P.R. Rao, K.V.Siva Parvathi
A Suzuki type common tripled fixed point theorem for a hybrid pair of mappings
Download: mmn_1395.pdf - details
Pages 553-560
Ghasem Soleimani Rad, Hamidreza Rahimi, Stojan Radenovic
Algebraic cone $b$-metric spaces and its equivalence
Download: mmn_1398.pdf - details
Pages 561-570
Zahid Raza, Akhlaq Ahmad Bhatti, Akbar Ali
More on comparison between first geometric-arithmetic index and atom-bond connectivity index
Download: mmn_1265.pdf - details
Pages 571-580
S. Mansour Vaezpour, Hero Salahifard
Bifurcation Problems for Noncompact Operators
Download: mmn_1290.pdf - details
Pages 581-589
nafiseh salehi, Seyed Mohammad Sadegh Modarres Mosaddegh
Stablity of maximum preserving quadratic functional equation in Banach lattices
Download: mmn_1700.pdf - details
Pages 591-603
Ekrem Savas
On generalized double statistical convergence in locally solid Riesz spaces
Download: mmn_672.pdf - details
Pages 605-633
Ayman Shehata
Some relations on Konhauser matrix polynomials
Download: mmn_1126.pdf - details
Pages 635-645
Murat Sarduvan, Sinem Şimşek, Halim Özdemir
On the matrix nearness problem for (skew--)symmetric matrices associated with the matrix equations $\left(A_1XB_1, \ldots, A_kXB_k \right) = \left(C_1, \ldots, C_k \right)$
Download: mmn_1435.pdf - details
Pages 647-656
Ercan TUNÇ
On the oscillation of a class of damped fractionaldifferential equations
Download: mmn_1791.pdf - details
Pages 657-670
Nihat Yagmur, Halit Orhan
Partial sums of generalized Struve functions
Download: mmn_1419.pdf - details
Pages 671-682
Ernest Yankson
Periodic solutions for a system of totally nonlinear dynamic equations on time scale
Download: mmn_1468.pdf - details
Pages 683-696
jing zhao
Mixed monotone iterative technique for fractional impulsive evolution equations
Download: mmn_1380.pdf - details